# SDR SWAA050975

- Difficulty date: March 31, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 35,612 hours, 30,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430182
- Part serial: 2465
- Condition: Peeling
- Location: Rt Wing Flap
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD T/E FOREFLAP PREVIOUS REPAIR PEELING.  TEMP REPAIRED PER SWA EA, THEN LATER AT PHX, REMOVED AND REPLACED FOREFLAP PER MM.
